Analytic estimates and rigorous continuation for equilibria of higher-dimensional PDEs (2010)
Fonte: Journal of Differential Equations. Unidade: ICMC
Assuntos: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS
ABNT
GAMEIRO, Márcio Fuzeto e LESSARD, Jean-Philippe. Analytic estimates and rigorous continuation for equilibria of higher-dimensional PDEs. Journal of Differential Equations, v. 249, n. 9, p. 2237-2268, 2010Tradução . . Disponível em: https://doi.org/10.1016/j.jde.2010.07.002. Acesso em: 30 nov. 2025.APA
Gameiro, M. F., & Lessard, J. -P. (2010). Analytic estimates and rigorous continuation for equilibria of higher-dimensional PDEs. Journal of Differential Equations, 249( 9), 2237-2268. doi:10.1016/j.jde.2010.07.002NLM
Gameiro MF, Lessard J-P. Analytic estimates and rigorous continuation for equilibria of higher-dimensional PDEs [Internet]. Journal of Differential Equations. 2010 ; 249( 9): 2237-2268.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jde.2010.07.002Vancouver
Gameiro MF, Lessard J-P. Analytic estimates and rigorous continuation for equilibria of higher-dimensional PDEs [Internet]. Journal of Differential Equations. 2010 ; 249( 9): 2237-2268.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jde.2010.07.002
